# SDR DL764010072

- Difficulty date: January 16, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767
- Aircraft serial: 29704
- Aircraft time: 563 hours, 366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS AT SEAT 44B BROKEN.  REPLACED E-PATH LIGHT LENS LIGHT, OP CK GOOD.  CAPT VERBAL REPRT ITEM FOUND BY FAA INSPTR.
